Anxiety? Normal or no?: Lately my... - Anxiety Support

Anxiety Support
44,355 members45,421 posts

Anxiety? Normal or no?

Hidden
Hidden

Lately my surroundings look scary to me. When I look around I keep questioning if I’m seeing things “right” lately I’ve been staying in bed all day everyday since I had a bad reaction to anxiety Meds. I go on my phone a lot not sure if that’s why my surroundings now look weird and dull to me?! I sleep terrible and am just now starting to eat a bit healthier. Maybe this will help me? I was out shopping earlier and all of a sudden something came over my brain and body and made me feel like I was super drugged up I barely knew what was going on. Is his normal anxiety? Please let me know need reassurance Thanks Guys

28 Replies
oldestnewest

It certainly sounds like it . Could be a side effect of the medication too. But yes it does sound like anxiety. Anxiety alone could make you feel like that if you let it

Hidden
Hidden
in reply to hippieebbbz09

I’m not on any medication but I was about 2 months ago for less than a week and had a horrible experience and was taken off it. Still been feeling the lingering affects coming off of it after 2 months time. It feels like I get waves that crash over my brain then I feel like something medically is wrong with me or my brain and I freak out. Everyone says it’s just anxiety it’s so scary

hippieebbbz09
hippieebbbz09
in reply to Hidden

Ah! I see . You got off of them . Maybe going thru withdrawal? Idk . I DO know that what you’re going thru is definitely a part of anxiety. I can say that . From what Idk :/ . What kind of anti-anxiety medication was it, if you don’t mind me asking ?

Hidden
Hidden
in reply to hippieebbbz09

Thank you. So it’s anxiety for sure? It’s terrifying I just don’t feel like myself anymore. I was on Zoloft...Terrible reaction my body totally rejected it after 4 days of use I felt bonkers.

hippieebbbz09
hippieebbbz09
in reply to Hidden

I know that it reminds me of depersonalization / derealization. Which I had a lot years ago. I have it but it’s once in a blue moon now . It sucks , i know . It does seem like anxiety, yes. But maybe you’re still thinking about the screwed up experience you had on the medication & now you must find a way to manage anxiety on your own. I know that when I decided to taper off Valium , I was , for sure, kind of creeped out about the experience I had while being on it because of the unpleasant side effects , so my mind was still anxious. Anxiety can definitely play tricks on us and it’s important that we don’t fall for it. It’s definitely doing so to you now (probably) since you got off a safe crutch , which was the Zoloft. We have the power. Don’t let anxiety mess with you. It’s something I remind myself 24/7 lol

Hidden
Hidden
in reply to hippieebbbz09

Hate what it makes us feel like with pills absolutely dreadful. I’d never go on anxiety pills again because of the experience I had on them!!! I get so many side effects and physical symptoms even still heart tingling, head pains random body aches and pains hate it every time I worry it’s a real health issue literally every time :(

hippieebbbz09
hippieebbbz09
in reply to Hidden

It certainly is. I had Agoraphobia while on Ativan then had to switch to Valium .. I felt so alone & weird & anxious . Finally got myself off both but withdrawal was a pain in the a** too . Being on the pills made me feel like a weird zombie . Like I could get through the day but I was drunk-like. It sucked. I had to go to work like that (on Ativan only then) . But then it got to be too much , took a year or two off & was afraid to go outside, re-admitted myself back to schl , worked again while being on Valium ..still ..a zombie . I tapered off , joined benzo buddies forum for moral support lol withdrawal was torture smh. But I pushed through that and here I am now. I’m not fully cured from anxiety BUT I’m much better now then before. The pills do work for some but for others ...not at all lol :/ yeah you’re anxious , those issues I can relate. Any counseling or calming music can help , for sure. Good support from family &/or friends

Hi hippieebbbz09, well we've been down the same road with Agoraphobia and withdrawing from Ativan. I've heard of Benzo Buddies, glad that was a support system for you. I always say there is a time and a place for medication, but when it's job is over, it's best to get on with life on your own.

Good for you, Congrats! xx

Thank you so much !

- yes that forum helped me so much . & I agree with your statement , totally.

This is what happens with me

This happens to me too

Hidden
Hidden
in reply to Brih677

What does yours feel like? And I’m sorry it happens to you too

Brih677
Brih677
in reply to Hidden

It feels like I’m not me and like I’m high on drugs but I’m sober :( then everything around me looks fake

Hidden
Hidden
in reply to Brih677

Yeah that’s exactly how I feel too :( I know this may sound strange but I read this thing that says eating bananas is like a natural anti anxiety reliever I tried it tonight when I was feeling super out of it and after about 20 minutes or so I felt pretty clear (Not 100%) but a lot more Han what I was experiencing before. Not sure if you wanted to try that or not. But yeah the symptoms are super uncomfortable always here if you wanna talk when you’re going through it nice to have someone to speak to during those times :)

It’s called Depersonalization. It’ll pass, I had it for months back in the day following terrible panic attacks brought on by past drug use. Hang in there :)

Hidden
Hidden
in reply to Bronsky

Thanks it’s a pain to go through

my eyesight is so fuzzy today, worse then normal,, maybe cause of weekend off and coming back to work and everything just looks so bright.

Hidden
Hidden
in reply to Mpa5524

Sorry to hear that. Just try to look at the things in your close line of vision don’t focus on the big picture of the whole room or anything that should help

Mpa5524
Mpa5524
in reply to Hidden

its horrible but i think i just get used to it throughout the day, the only way i can explain it is if i was at the eye dr and had my eyes dialated, that feeling and how you see once they do that.

Hidden
Hidden
in reply to Mpa5524

It’s fine :) you’re okay anxiety is just a bitch lol

Mpa5524
Mpa5524
in reply to Hidden

its just strange cause i wont even feel anxious or think i am its more the physical symptomns make me anxious lol

Hidden
Hidden
in reply to Mpa5524

Me too! I’m feeling super uncomfortable right now like just all over it feels like I’m not even functioning very good and my head hurts on the right and I’m super tired but don’t wanna sleep

Mpa5524
Mpa5524
in reply to Hidden

i know what you mean, mine always hurts on the left then i feel like my jaw needs to be oiled (i have tmj also lol) and as im typing here at work im ready to put my forehead on this keyboard cause im exhausted lol. but only a three day work week so gotta keep pushing.

Hidden
Hidden
in reply to Mpa5524

Definitely. I know it sucks it takes away all the energy from you. I feel terrible. I’m home alone for 11+ hours everyday and always so scared of my symptoms. I’m super exhausted but have a fear of sleeping here when nobody is home. My head is hurting so bad and I feel a bit just uncomfortable

I think your going through what I'm going through. I'm thinking to come off olanzapine coz I feel that it might be the medication that is causing it. Hope it all works.

Hidden
Hidden
in reply to AhmedRaja

Hey AhmedRaja,

Yeah it’s probably the same thing. What kind of symptoms do you get? Definitely ask your dr to come off the pill slowly. It’s tough being on medication. I had a terrible experience on anxiety pills myself. I hope it all works out for you too

I get intense anxiety so I basically feel like the whole world is about to collapse and I feel unable to breathe,concentrate, or look forward to the next situation. Sometimes I get sexualised thoughts aswell. I feel so weighed down by the anxiety its impossible to continue life or try to get on with my life. Hope it is the same thing though. Did coming off the olanzapine work for you ?

If you time to time struggle with panic disorder / anxiousness then that wave of feeling “drugged up” is just that, just worrying with no specific reason

I get that sometimes and usually after a nap or I eat / hydrate myself I feel a lot better

You may also like...